Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The dependence of focal points upon curvature for problems of the calculus of variations in space


Author: Marion Ballantyne White
Journal: Trans. Amer. Math. Soc. 13 (1912), 175-198
MSC: Primary 49K10
MathSciNet review: 1500914
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K10

Retrieve articles in all journals with MSC: 49K10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1912-1500914-4
PII: S 0002-9947(1912)1500914-4
Article copyright: © Copyright 1912 American Mathematical Society